Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Stomach ache, nausea, belching, reduced food intake. Taking prescribed medicine. What should we do now?

My wife has was hospitalised for stomach ache,vomiting,nausea,and loose motions 2 weeks ago.The doctors advised that she has gastritis and after 3 days in hospital she was discharged.She was given some antacids,even antibiotics etc but since some of the symptoms like stomach ache(mild,persistant) and nausea,vomiting sensations were still there,therefore I got endoscopy performed on her and all blood urine and thyroid tests(which came normal no infection,no pernicious anemia ,no blood in urine ).In endoscopy the indication is dyspepsia and the conclusion is that she has mild fundal gastritis.She is now taking medicines prescribed by the gastroenterologist but some symptoms like mild stomach ache, nausea,belching and reduced food intake are still present.Please advice what we should do now.
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Dear Kaykay hello.
In addition to the medicines, acidity problems can be solved by some precautions like:
Avoid remaining empty stomach for long.
Aviod spicy and oily food.
Don't take pain killers and steroids.
Drink plenty of water.
Continue medicines prescribed by your doctor. It will take some time for full healing.
Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor